# SDR 08FDEA00732

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0542
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON PANEL NR 535BR AT EXTERNAL SKIN.  REPAIRED THE DELAMINATED AREA BY REMOVING DAMAGED AREA, & BY FABRICATING & BONDING A FILLER & DOUBLER IAW SRM 51-71-00 VOL II.   RESTORED FINISH IAW SRM 51-71-00;  VOL II.
